# SDR DALA2019051503027

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 39,107 hours, 26,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Disconnected
- Location: Drain Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT LIGHT SPONTANEOUSLY COMES ON AND OFF. IT WAS ALSO NOTED THAT THERE IS WATER IN THAT AREA OF THE CEILING. MAINTENANCE FOUND A DRAIN LINE HOSE CLAMP DISCONNECTED, RESECURED IT AS REQUIRED. LEAK NO LONGER OCCURS. THE NR 4 EMERGENCY BATTERY PACK WAS REPLACED PER AMM 33-51. THE EMERGENCY LIGHTS NOW OPERATE PROPERLY. THE AIRCRAFT IS OK FOR SERVICE. (LP #1074674)
